# SDR DL72S981733

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF CORROSION WAS FOUND IN THE BELLY SKIN AT FS 680 AND STR 28R.  THE CORROSION WAS REMOVED WITH A SKIN CUTOUT. THE CUTOUT WAS NEAR TWO PREVIOUS REPAIRS WHICH WERE REMOVED AND ONE LARGER ALUMINUM EXTERNAL SKIN DOUBLER WAS INSTALLED PER THE GUIDELINES OF B727 SRM 53-30-3 AND S/B 727-53A203.  THE REPAIR WAS DOCUMENTED PER ER/A 365455-14AD.
